Crystalxraine

New Member
  • Content count

    0
  • Joined

  • Last visited


Community Reputation

0 Neutral

About Crystalxraine

New Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Didn't clear up the first time, and makes me sick the second time around.
on 14/03/2014
I first took this when I was 15, and it didn't eliminate my acne completely. I took it for about two months before my pediatrician convinced me to go off it because acne never really goes away. Ten years later, another dermatologists prescribes it to me at a lower dose. I've been on it for almost 3 weeks, and I think I'm quitting. The first few days, I had terrible stomach pain. My guts hurt. It got better once I started drinking more water, but now I'm getting headaches. As a person already prone to migraines, I don't appreciate when more things contribute to them. Reading all of these reviews, and with my own experience at 15, I know my zits will come back after I stop taking the medicine. And I refuse to take pills for longer than a few months.